Alert archive / New Mexico / Flash Flood Warnings in 2010

Flash Flood Warning 73, NWS Albuquerque, NM

August 23, 2010Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 23, 2010, 1:00 PM MDT for Lincoln County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 23, 2010, 1:00 PM MDT (19:00 UTC)
Expired
Aug 23, 2010, 3:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 96 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2010-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2010-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1574 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:31 AM MDT, 9 hours 29 minutes earlier.

Area forecast discussion, Aug 23, 3:31 AM MDT, 9 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
331 AM MDT MON AUG 23 2010

...UNSEASONABLY STRONG COLD FRONT TO INVADE THE FORECAST AREA
TONIGHT AND INTO TUESDAY...

.DISCUSSION...THE UPTICK IN MOISTURE YESTERDAY LEAD TO INCREASED
COVERAGE OF SHOWERS AND THUNDERSTORMS...AND THIS TREND WILL
CONTINUE TODAY AS MOISTURE CONTINUES TO ROOT ITSELF OVER THE
STATE. UPPER HIGH WILL NUDGE BACK TO THE WEST SOME...AND AXIS OF
BETTER INSTABILITY WILL STRETCH FROM THE SOUTHWESTERN MOUNTAINS TO
THE NORTHEASTERN CORNER OF THE STATE...IN LINE WITH ESTABLISHED
MOISTURE. THUS AN UPTICK IN CONVECTION IS EXPECTED OVER WHAT WAS
OBSERVED YESTERDAY...PRIMARILY IN THE SANGRES AND INTO THE
NORTHEASTERN PLAINS...AND WHILE THE AFTERNOON UNFOLDS THE STRONG
BACK DOOR COLD FRONT WILL BE PLUNGING TOWARD THE FORECAST AREA.

MODEL SOLUTIONS CONTINUE TO STRENGTHEN AND SPEED UP THE ARRIVAL
OF THIS FRONTAL BOUNDARY...AND LATEST GUIDANCE WOULD SUGGEST THAT
THE BOUNDARY WOULD BE MAKING IT INTO THE CLAYTON AND SURROUNDING
AREAS BY 6 PM THIS EVENING. AGAIN...WITH THE BREAKOUT OF
CONVECTION NEAR THE FRONT...MESOSCALE COLD POOLS FROM
THUNDERSTORMS WILL BE MERGING WITH THE SYNOPTIC COLD
POOL...LEADING TO A POSSIBLE ACCELERATION OF THIS COMPLEX...AND
POSING SOME UNCERTAINTY WITH THE TIMING/ARRIVAL OF THE FRONT.

DEEP LAYER SHEAR IS QUITE WEAK...AND THIS WOULD NOT SUPPORT A
WIDESPREAD SEVERE THREAT WITH CONVECTION IN THE
NORTHEAST THIS AFTERNOON AND INTO TONIGHT...HOWEVER SURFACE
CONVERGENCE AND STORM PROPAGATION SPEEDS IN UNISON WITH THE
BOUNDARY COULD ALLOW FOR A FEW STRONG TO PERHAPS SEVERE CELLS.
OVERALL...HEAVY RAINFALL LOOKS TO BE A BIGGER CONCERN IN THE
NORTHEASTERN QUADRANT OF THE STATE AS THE BOUNDARY RACES FARTHER
SOUTH AND WEST INTO THE EVENING AND OVERNIGHT HOURS.

OTHER CONCERN WILL BE GAP/CANYON WINDS SPILLING THROUGH CENTRAL
VALLEYS TONIGHT AND INTO TUESDAY MORNING. FORECASTED SPEEDS ARE
NOT QUITE STRONG ENOUGH TO SUPPORT A WIND ADVISORY...BUT WILL LET DAY
SHIFT TAKE ONE MORE LOOK WITH THE OPTION OF BOOSTING THESE SPEEDS.

VERY STABLE CONDITIONS LOOK TO RAPIDLY BUILD BEHIND THE FRONT
TONIGHT AND MORESO INTO TUESDAY...SO THIS COULD LIMIT THE WINDOW
FOR STRONG FRONTAL FORCING FROM A CONVECTIVE STANDPOINT. EASTERN
SLOPE AREAS COULD OVERCOME THIS WITH UPSLOPE WINDS...AND POPS HAVE
BEEN TWEAKED TO TRY AND CAPTURE THE SOUTHWESTWARD PROGRESSION OF
THE BEST FRONTOGENETICAL FORCING. THIS WOULD PUSH BEST FAVORED
AREAS INTO THE WESTERN MOUNTAINS BY TUESDAY AFTERNOON WITH SOME
UPSLOPE STILL ENHANCING CONVECTIVE POTENTIAL ALONG THE
AFOREMENTIONED EAST SLOPE REGIONS FARTHER OF THE CENTRAL MOUNTAIN
CHAIN. AGAIN HEAVY RAIN WOULD BE A CONCERN...SHIFTING FROM THE
NORTHEASTERN QUADRANT OF THE STATE TUESDAY MORNING TOWARD THE
SOUTHWESTERN MOUNTAINS AND CONTINENTAL DIVIDE AREAS BY TUESDAY
AFTERNOON.

DEWPOINTS WOULD BE DROPPING OFF SIGNIFICANTLY IN THE NORTHEASTERN
THIRD OR SO OF THE STATE INTO WEDNESDAY. THIS COUPLED WITH MORE
STABLE CONDITIONS SHOULD KEEP PRECIPITATION MORE OF A SHOWERY
TYPE RATHER THAN THUNDEROUS. OTHERWISE DECENT MOISTURE AND EAST-
SOUTHEAST BOUNDARY LAYER WINDS SHOULD KEEP SCATTERED SHOWERS AND
STORMS IN MUCH OF THE WESTERN TWO THIRDS OF THE FORECAST AREA
WHILE THE UPPER HIGH MOVES TOWARD THE WESTERN BORDER OF ARIZONA.

INTO THE EXTENDED...THE PRIMARY FOCUS LOOKS TO TURN TOWARD THE
WEEKEND WHEN DEEPENING WESTERN U.S. TROUGH WILL PUSH HIGH PRESSURE
BACK EAST. THIS WILL OPEN UP ACCESS TO A CONVEYOR BELT OF MOISTURE
FROM THE SIERRA MADRES OF OLD MEXICO...ADDING A LATE SEASON BURST
OF INCREASED SHOWERS AND STORMS.

52

&&

.AVIATION...THE SURGE OF SUBTROPICAL MOISTURE ACROSS W AND CENTRAL
NM SUN WILL BE CUTOFF SOMEWHAT TODAY AS OUR UPPER LEVEL
HIGH...WHICH HAS LONG SINCE OVERSTAYED ITS WELCOME...BUILDS RIGHT
BACK OVER THE STATE AGAIN...MAKING TODAY MORE OF A MOISTURE
RECYCLING DAY. EXCEPT FOR A FEW LOCALIZED INSTANCES OF MVFR CIGS
OR VSBYS DUE TO FOG IN RECENT HEAVIER RAIN AREAS ACROSS THE NW
HALF OF THE FCST AREA THROUGH MID MORNING...TODAY SHOULD BRING
JUST A FEW AFTN AND EVE THUNDERSTORM RELATED MVFR CIGS AND PCPN
RELATED VSBYS AND MT OBSCURATIONS MOSTLY ACROSS N...W AND CENTRAL
AREAS. MEANWHILE A LOW PRESSURE TROUGH ALOFT WILL CROSS THE
CENTRAL AND NORTHERN ROCKIES LATE TODAY INTO EARLY TUE PUSHING A
VIGOROUS BACK DOOR COLD FRONT INTO NE NM THIS EVE AND PROGRESSING
IT PRETTY QUICKLY ACROSS THE REST OF THE STATE LATER TONIGHT AND
TUE. OTHER THAN THE TYPICAL LOCALIZED LOWER CIGS...VSBY AND MT
OBSCURATIONS WITH STORMS...THERE DOES APPEAR TO BE A PRETTY GOOD
LIKELIHOOD AND A SIGNIFICANT POST FRONTAL BAND OF MVFR TO IFR
CATEGORY CIGS AND...WHERE IT INTERSECTS THE MTS...SOME MT
OBSCURATIONS. THIS WILL OCCUR MOSTLY AFTER 05Z. ALSO ALONG AND
SOME DISTANCE BEHIND THE FRONT SHOULD BE SOME AREAS OF SHOWERS AND
EMBEDDED THUNDERSTORMS. ALSO...STRONG E WINDS WILL SURGE THROUGH
GAPS IN CENTRAL MT CHAIN TONIGHT AND INTO RIO GRANDE VALLEY.
SUSTAINED SPEEDS MAY REACH 25 TO 35 KTS WITH GUSTS APPROACHING 45
KTS PERHAPS AT TIMES.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43

&&

.FIRE WEATHER...UPPER LEVEL HIGH PRESSURE WILL AGAIN BUILD MORE
DIRECTLY OVER NM TODAY AND INTO TONIGHT WHICH WILL SABOTAGE THE
MODERATE S TO N MOISTURE SURGE OF SUN. BUT THERE WILL BE ENOUGH
MOISTURE RECYCLING THAT DAYTIME HEATING WILL ACT ON TO GENERATE
ISOLATED TO OCCASIONALLY SCATTERED SHOWERS AND THUNDERSTORMS. THIS
EVENING A VIGOROUS BACK DOOR COLD FRONT TO PLUNGE INTO THE NE HALF
OF NM AND PROGRESS QUICKLY S AND W FROM THERE. LINES OR CLUSTERS
OF STORMS EXPECTED TO TRACK E OR SE OFF THE SANGRE DE CRISTOS LATE
TODAY HELPING TO PROPEL FRONTAL BOUNDARY INTO THE PLAINS. THIS
FRONT WILL KEEP CONVECTION FAIRLY ACTIVE ACROSS CENTRAL AND
EASTERN AREAS INTO TONIGHT.

THE FRONT WILL PUSH INTO THE RIO GRANDE VALLEY BETWEEN MIDNIGHT AND
6 AM TUESDAY WITH A MODEST EAST TO NORTHEAST WIND BELOW CANYONS AT
FIRST...INCREASING DURING THE MORNING TO BETWEEN 25 AND 35 MPH WITH
GUSTS BETWEEN 40 AND 50 MPH A PRETTY GOOD BET. MOISTURE ENHANCEMENT
WITH THE FRONT WILL RESULT IN SCATTERED TO LOCALLY NUMEROUS SHOWERS
AND THUNDERSTORMS WEST THIRD TUE WITH LESS ACTIVITY FARTHER TO
THE EAST WHERE THE STRENGTH AND COOLING FROM THE FRONT WILL HAVE
STABILIZED AND EVEN DRIED THE ATMOSPHERE. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE IN THE NORTHEAST MON NIGHT AND MAINLY ACROSS THE
WEST THIRD OR SO TUE. THE POTENTIAL EVEN EXISTS FOR LOCALIZED FLASH
FLOODING...MAINLY ALONG AND EAST OF THE SANGRES MONDAY NIGHT AND
OVER THE W CENTRAL AND SW MOUNTAINS BY TUESDAY AFTERNOON AND EVENING.

AFTER SHIFTING WELL WEST OF NM TUESDAY...THE HIGH PRESSURE CENTER
ALOFT WILL GRADUALLY MIGRATE SE OF NM BY FRIDAY. SCATTERED TO
ISOLATED SHOWERS AND THUNDERSTORMS WILL RELY ON RECYCLED MOISTURE
THROUGH ABOUT THU...BUT THE SUBTROPICAL MOISTURE TAP SHOULD
REDEVELOP OVER CENTRAL AND WESTERN AREAS FRIDAY AND SATURDAY AS THE
HIGH SHIFTS SE. AN UPPER LEVEL TROUGH IS ALSO EXPECTED TO DEEPEN ON
THE CA COASTLINE BY SATURDAY HELPING TO ENHANCE THE MOISTURE PLUME
OVER AZ AND WESTERN NM. HUMIDITIES AND HUMIDITY RECOVERIES WILL
REMAIN MODERATE TO STRONG THROUGH THE EXTENDED FORECAST.

43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  89  58  89  59 /  20  20  20  20
DULCE...........................  84  52  79  50 /  40  30  30  30
CUBA............................  83  58  77  50 /  40  30  50  30
GALLUP..........................  84  55  81  54 /  30  20  50  40
EL MORRO........................  81  55  74  51 /  30  30  60  50
GRANTS..........................  84  56  79  53 /  30  30  50  50
QUEMADO.........................  83  57  79  54 /  30  30  60  50
GLENWOOD........................  91  63  87  65 /  20  20  40  50
CHAMA...........................  78  50  69  44 /  60  40  50  40
LOS ALAMOS......................  83  59  75  49 /  40  40  30  20
PECOS...........................  81  58  72  49 /  30  50  60  30
CERRO/QUESTA....................  81  53  69  46 /  50  60  40  30
RED RIVER.......................  72  43  59  38 /  50  60  40  30
ANGEL FIRE......................  75  41  62  39 /  40  60  60  30
TAOS............................  84  55  72  44 /  40  50  40  30
MORA............................  79  56  67  46 /  30  60  60  30
ESPANOLA........................  90  60  83  49 /  30  40  20  20
SANTA FE........................  84  58  76  48 /  30  40  50  20
SANTA FE AIRPORT................  87  60  79  51 /  30  40  40  20
ALBUQUERQUE FOOTHILLS...........  86  66  79  58 /  20  30  20  20
ALBUQUERQUE HEIGHTS.............  89  68  81  61 /  20  20  20  20
ALBUQUERQUE VALLEY..............  91  64  83  55 /  20  20  20  20
ALBUQUERQUE WEST MESA...........  91  66  83  56 /  20  30  20  20
LOS LUNAS.......................  92  68  85  58 /  20  20  20  20
RIO RANCHO......................  90  65  84  58 /  20  30  20  20
SOCORRO.........................  91  69  85  59 /  20  20  20  20
SANDIA PARK/CEDAR CREST.........  87  60  77  51 /  20  30  50  30
TIJERAS.........................  88  59  79  53 /  20  30  50  30
MORIARTY/ESTANCIA...............  85  60  73  53 /  30  40  60  40
CLINES CORNERS..................  84  59  66  51 /  30  40  60  30
GRAN QUIVIRA....................  87  61  75  55 /  30  20  50  50
CARRIZOZO.......................  91  66  76  57 /  20  20  40  50
RUIDOSO.........................  79  61  67  51 /  20  30  50  50
CAPULIN.........................  85  57  65  47 /  30  70  60  20
RATON...........................  85  57  69  47 /  40  60  60  20
SPRINGER........................  90  60  72  49 /  30  60  60  20
LAS VEGAS.......................  85  57  69  48 /  30  60  60  30
CLAYTON.........................  92  58  69  51 /  20  60  60  20
ROY.............................  90  61  72  54 /  20  60  60  20
CONCHAS.........................  98  67  74  55 /  20  50  60  20
SANTA ROSA......................  95  66  72  56 /  20  40  60  30
TUCUMCARI.......................  98  66  74  54 /  20  50  60  20
CLOVIS..........................  95  65  76  55 /  10  40  60  30
PORTALES........................  96  66  78  56 /  10  30  60  30
FORT SUMNER.....................  97  67  75  56 /  20  40  60  30
ROSWELL.........................  97  69  81  61 /  10  20  20  40
PICACHO.........................  91  66  74  59 /  20  20  40  50
ELK.............................  86  63  75  55 /  20  20  50  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

52/43
Hazardous weather outlook, Aug 23, 5:49 AM MDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT MON AUG 23 2010

NMZ501>540-241200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT MON AUG 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
THE NORTHERN MOUNTAINS INTO THE NORTHEASTERN PLAINS LATE THIS
AFTERNOON AND INTO THE OVERNIGHT HOURS AS AN UNSEASONABLY STRONG
COLD FRONT PLUNGES THROUGH THE AREA. HEAVY RAINFALL WILL BE POSSIBLE
WITH GUSTY WINDS AND PERHAPS SOME HAIL WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL BE SHIFTING FROM THE
CENTRAL MOUNTAINS TUESDAY MORNING TO THE CONTINENTAL DIVIDE AND
AREAS WESTWARD BY TUESDAY AFTERNOON. NUMEROUS SLOW MOVING STORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL TUESDAY AND TUESDAY
EVENING.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN ALBUQUERQUE AT
1.888.386.7637 OR VIA THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/ABQ.

52

In the hours before

Special weather statement, Aug 23, 12:41 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1241 PM MDT MON AUG 23 2010

NMZ501-505-506-231915-
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU-
1241 PM MDT MON AUG 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCKINLEY COUNTY THROUGH
115 PM MDT...

AT 1239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF TOHATCHI...OR ABOUT 16 MILES
NORTH OF GALLUP...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM ALONG WITH VERY HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...CHURCH ROCK AND COYOTE CANYON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3564 10841 3550 10862 3576 10880 3584 10867
TIME...MOT...LOC 1841Z 319DEG 11KT 3574 10868

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 12:29 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Aug 23, 12:39 PM MDTAreal Flood AdvisoryABQChaves, Lincoln111 min
Aug 23, 12:41 PM MDTSpecial Weather StatementABQMcKinley34 min
Aug 23, 12:56 PM MDTSevere Thunderstorm WarningABQLincoln32 min
Aug 23, 1:07 PM MDTAreal Flood AdvisoryABQCatron113 min
Aug 23, 1:12 PM MDTSpecial Weather StatementABQMcKinley33 min
Aug 23, 1:22 PM MDTFlash Flood WarningABQMcKinley113 min
Aug 23, 1:39 PM MDTAreal Flood AdvisoryABQColfax111 min
Aug 23, 1:46 PM MDTSpecial Weather StatementABQLincoln29 min
Aug 23, 2:03 PM MDTAreal Flood AdvisoryABQTaos87 min
Aug 23, 2:27 PM MDTAreal Flood AdvisoryABQColfax, Union63 min
Aug 23, 2:29 PM MDTAreal Flood AdvisoryABQCatron, Socorro2 hr
Aug 23, 2:35 PM MDTAreal Flood AdvisoryABQLincoln115 min
Aug 23, 2:40 PM MDTAreal Flood AdvisoryABQChaves, Lincoln110 min
Aug 23, 3:01 PM MDTFlash Flood WatchABQ30 hr
Aug 23, 3:13 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Aug 23, 3:24 PM MDTAreal Flood AdvisoryABQSocorro111 min
Aug 23, 3:37 PM MDTSpecial Weather StatementABQHarding23 min
Aug 23, 3:39 PM MDTSpecial Weather StatementABQLos Alamos36 min
Aug 23, 3:45 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 23, 3:49 PM MDTAreal Flood AdvisoryABQCatron116 min
Aug 23, 3:53 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval17 min
Aug 23, 4:00 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt2 hr
Aug 23, 4:07 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe113 min
Aug 23, 4:19 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel, Union116 min
Aug 23, 4:25 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel110 min
Aug 23, 4:30 PM MDTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Aug 23, 4:37 PM MDTSpecial Weather StatementABQLos Alamos23 min
Aug 23, 4:40 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos2 hr
Aug 23, 4:48 PM MDTAreal Flood AdvisoryABQCatron117 min
Aug 23, 4:51 PM MDTAreal Flood AdvisoryABQSocorro114 min
Aug 23, 5:08 PM MDTAreal Flood AdvisoryABQDe Baca112 min
Aug 23, 5:23 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Quay, San Miguel, Union112 min
Aug 23, 5:27 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos93 min
Aug 23, 5:40 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Aug 23, 5:44 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola2 hr
Aug 23, 5:51 PM MDTFlash Flood WarningABQSocorro84 min
Aug 23, 5:57 PM MDTAreal Flood AdvisoryABQUnion108 min
Aug 23, 5:58 PM MDTSpecial Weather StatementABQBernalillo32 min

Nearby

Flash Flood Warnings in New Mexico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.